Nurofen Nurofen Ibuprofen Rapid Relief Liquid Capsules 200mg 16 Capsules

€8.50

Code 5011417575000


Add to Basket
Product Information

Nurofen Rapid Relief is released faster than standard ibuprofen providing powerful relief quickly. Each capsule contains 200mg Ibuprofen, meaning only only 1 capsule is needed per dose. They come in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.

Uses & Treatment 

  • Headaches and migraine.
  • Period pain.
  • Dental pain.
  • Neuralgia and rheumatic pain.
  • Muscular strain.
  • Fever and inflammation.
  • Cold & flu symptoms.

You must be aged over 18 years to purchase this product. Maximum order quantity of THREE packets per order.

How To Use
  • Adults and children 12 years and older: Take 2 capsules with water, then if necessary 1-2 capsules every 4 hours.
  • Do not take any more than 6 capsules in any 24 hour period.
  • Do not chew the capsules.
  • DO NOT TAKE WITH ANY OTHER IBUPROFEN PRODUCTS.
  • Do not exceed the recommended dosage. Please always read the patient information leaflet.
Active Ingredients

Each liquid capsule contains 200mg ibuprofen.

The other ingredients are Polyethylene Glycol 600, Potassium Hydroxide, Sorbitol Liquid, partially dehydrated, Gelatin, Purified Water, Ponceau 4R (E124), Lecithin, Medium Chain Triglycerides, Titanium Dioxide, Propylene Glycol, isopropyl alcohol and HMPC 2910/hypromellose 3cP.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty